MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2980-N
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event (stent grafts) will not be returned for evaluation and remain implanted in the patient.The delivery system will not be returned as it was discarded.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, follow-up report will be submitted.H3 other text: device remains implanted.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2024, with the implant of an alto stent graft system.The alto main body was delivered via the left access, but during polymer injection, incomplete fill occurred due to a kinked polymer path to the contralateral leg.The physician repositioned and manipulated, but full fill could not be achieved.Cannulation attempts via the crossover lumen were initially unsuccessful but eventually succeeded after inflating the integrated balloon, allowing access past the obstruction.Both contralateral and ipsilateral ovation ix limbs were implanted successfully.Final angiography showed no endoleaks, and the procedure was completed.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the intraoperative, incomplete polymer fill of the contralateral limb complaint is unconfirmed.This is not consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related to harms could not be determined.Pre-procedural planning identified the fourth half-ring of the contralateral limb positioned at a sharp infrarenal angulation, with a p2+40 diameter of 18.5 mm.This could have contributed to the incomplete polymer fill; however, could not conclusively be determined.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated h6: investigation finding codes - remove code 3233 h6: investigation conclusion codes - remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22330110
Report Number3008011247-2025-00052
Device Sequence Number9582202
Product Code MIH
UDI-Device Identifier00850007370909
UDI-Public(01)00850007370909(17)261127(10)FS112023-41
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-AB2980-N
Device Lot NumberFS112023-41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT POLYMER FILL LOT# FF112923-02.; OVATION IX ILIAC LIMB (LEFT) LOT# FS011724-50.; OVATION IX ILIAC LIMB (RIGHT) LOT# FS060922-35.
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient SexMale